The Stacks Project


Bibliography item: Hochster

authorHochster, Melvin
titlePrime ideal structure in commutative rings
year1969
typearticle
journalTrans. Amer. Math. Soc.
volume142
shortjournalTransactions of the American Mathematical Society
pages43–60

BibTeX code

You can use the following code to cite this item yourself.

@article{Hochster,
  author = {Hochster, Melvin},
  title = {Prime ideal structure in commutative rings},
  year = {1969},
  journal = {Trans. Amer. Math. Soc.},
  volume = {142},
  shortjournal = {Transactions of the American Mathematical Society},
  pages = {43--60},
}